# SDR DXTA200400388

- Difficulty date: September 11, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600348
- Aircraft time: 8,767 hours, 7,129 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 1206P27
- Part serial: 3461
- Condition: Failed
- Location: Brake Assy
- Part time: 30 hours, 26 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING LANDING BRAKES FAILED COMPLETELY, EMERGENCY BRAKE SOURCE WAS USED TO STOP AIRCRAFT.  REMOVED AND REPLACED PRESSURE PUMP RELAY P/N M12415602, REMOVED AND REPLACED HIGH PRESSURE SWITCH.  OPS AND LEAK CHECK GOOD, BLED BRAKES AS REQUIRED, ALL WORK DONE IAW CITATION 560 MM CHAPTER 32-42-09 &32-42-00.
